Yang-Mills-Higgs fields in three space time dimensions
Analyse globale et physique mathématique (Colloque à la mémoire d'Edmond Combet), Mémoires de la Société Mathématique de France, Serie 2 no. 46  (1991), p. 73-97
@incollection{MSMF_1991_2_46__73_0,
     author = {Choquet-Bruhat, Yvonne},
     title = {Yang-Mills-Higgs fields in three space time dimensions},
     booktitle = {Analyse globale et physique math\'ematique (Colloque \`a la m\'emoire d'Edmond Combet)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {46},
     year = {1991},
     pages = {73-97},
     zbl = {0773.53036},
     mrnumber = {92i:58044},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1991_2_46__73_0}
}
Choquet-Bruhat, Yvonne. Yang-Mills-Higgs fields in three space time dimensions, in Analyse globale et physique mathématique (Colloque à la mémoire d'Edmond Combet), Mémoires de la Société Mathématique de France, Serie 2, no. 46 (1991), pp. 73-97. doi : 10.24033/msmf.355. http://www.numdam.org/item/MSMF_1991_2_46__73_0/

F. Cagnac et Y. Choquet-Bruhat (1984). Solutions globales d'équations hyperboliques sur une variété, J. Math. pures et appl. 63, p. 377-390. | MR 86i:58131 | Zbl 0554.58049

Y. Choquet-Bruhat and C. Dewitt-Morette (1982), Analysis, Manifolds and Physics, revised edition, North Holland ; and (1989), Analysis, Manifolds and Physics II, 92 Applications, North Holland. | MR 91e:58001 | Zbl 0682.58002

Y. Choquet-Bruhat, D. Christodoulou, M. Francaviglia (1978), Cauchy data on manifold, Ann. I.H.P. 29 (3), p. 241. | Numdam | MR 80i:83010 | Zbl 0412.35018

Y. Choquet-Bruhat and D. Christodoulou (1981), Existence of global solution of the Yang-Mills-Higgs and spinor field equations in 3 + 1 dimensions, Ann. de l'E.N.S., 4e série, 14, p. 481-500. | Numdam | MR 84c:81041 | Zbl 0499.35076

Y. Choquet-Bruhat et I. E. Segal (1982), Solution globale des équations de Yang-Mills sur l'univers d'Einstein, C. R. Acad. Sc. Paris 294, p. 225-230. | MR 83i:58098 | Zbl 0501.58023

D. Eardley and V. Moncrief (1982), The global existence of Yang-Mills Higgs fields in 4-dimensional Minkovski space, Comm. Math. Phys. 83, p. 171-212. | MR 83e:35106a | Zbl 0496.35061

J. Ginibre et G. Velo (1981), The Cauchy problem for coupled Yang-Mills and scalar fields in the temporal gauge, Comm. Math. Phys. 82, p. 1-28. | MR 83a:81048 | Zbl 0486.35048

J. Ginibre et G. Velo (1982), The Cauchy problem for coupled Yang-Mills and scalar fields in the Lorentz gauge, Ann. I. H. P. 36, p. 59-78. | Numdam | MR 83g:81069 | Zbl 0486.35049

R. Glassey and W. Strauss (1981), Some global solutions of the Yang-Mills equations in Minkovski space, Comm. Math. Phys. 81, p. 171-188. | MR 83b:81086 | Zbl 0496.35055

R. Kerner (1974), On the Cauchy problem for the Yang-Mills field equations, Ann. I. H. P. XX, n° 3, p. 279-283. | Numdam | MR 53 #7276 | Zbl 0285.35059

Cf. also Y. Choquet-Bruhat (1979), The Cauchy problem for Einstein and Yang-Mills field, 2nd Congress Marcel Grossman, Triestre 1979, Ruffini ed.

J. Leray (1952), "Hyperbolic differential equations", Princeton.

I. E. Segal (1979), The Cauchy problem for the Yang-Mills equations, J. Funct. Anal. 33, n°2, p. 175-194. | MR 84a:58025 | Zbl 0416.58027

F. Cagnac (1987), Espaces de Sobolev sur une variété hyperbolique, Annales Fac. Sc. Yaounda.

Y. Choquet-Bruhat (1983), Global solutions of hyperbolic equations of Gauge theories in "Relativity, Cosmology, Topological mass and Supergravity", C. Aragone ed. World Scientific.

Y. Choquet-Bruhat, S. Paneitz and I. E. Segal (1983), The Yang-Mills equations on the universal cosmos, J. of functional Analysis 53, n°2, p. 112-150. | MR 85i:58111 | Zbl 0535.58022